# SDR A6WA2018081345972

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3300319
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EXTERNAL SERVICE PANEL LOWER ATTACH ANGLE BRACKET IS CRACKED.     REPLACED BRACKET IAW SRM 51-42-06.
